# SDR AALA201810229033

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 9,563 hours, 3,687 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Condition: Missing
- Location: Slide Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R4 DOOR SLIDE PRESSURE VIEWING WINDOW MISSING.  SECURED THE VIEWING WINDOW IAW AMM 52-22-00.  OPS CHECKED GOOD.
